# SDR SWAA042101

- Difficulty date: July 24, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,817 hours, 60,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED OVERWING EMERGENCY EXIT LIGHT ASSEMBLY PER MM.
